Minimal filler to the tear area. Redness, dryness and rougness under the eye. Will this go away when the product dissolves?

I had a 1/2 mil of filller in the tear area, distributed to both eyes. Very little. It has been two months ago. My one eye gets slightly red and rough under the eye. When I use antibiotic cream it goes away, when I stop it comes back. The problem is minimal to have the product removed. Will the problem go away when the product dissolves? Or could I have some other problem? Shoukd I be worried?

Doctor Answers 1

Sounds unlikely

it sounds unlikely that this problem is caused by the filler injections- I would consult a dermatologist as it sounds more like a dermatological problem. The antibiotic cream wouldn't penetrate deeply enough to have an effect on the layer of tissue the filler has been placed in anyway.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.